A theorem on Banach spaces
Compositio Mathematica, Volume 7 (1940), pp. 135-140.
@article{CM_1940__7__135_0,
     author = {Kober, H.},
     title = {A theorem on {Banach} spaces},
     journal = {Compositio Mathematica},
     pages = {135--140},
     publisher = {Johnson Reprint Corporation},
     volume = {7},
     year = {1940},
     zbl = {0022.05401},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1940__7__135_0/}
}
TY  - JOUR
AU  - Kober, H.
TI  - A theorem on Banach spaces
JO  - Compositio Mathematica
PY  - 1940
SP  - 135
EP  - 140
VL  - 7
PB  - Johnson Reprint Corporation
UR  - http://archive.numdam.org/item/CM_1940__7__135_0/
LA  - en
ID  - CM_1940__7__135_0
ER  - 
%0 Journal Article
%A Kober, H.
%T A theorem on Banach spaces
%J Compositio Mathematica
%D 1940
%P 135-140
%V 7
%I Johnson Reprint Corporation
%U http://archive.numdam.org/item/CM_1940__7__135_0/
%G en
%F CM_1940__7__135_0
Kober, H. A theorem on Banach spaces. Compositio Mathematica, Volume 7 (1940), pp. 135-140. http://archive.numdam.org/item/CM_1940__7__135_0/